# SDR 3SVA20151008001

- Difficulty date: September 15, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N46FA
- Make and model: Piper PA-31-350
- Aircraft serial: 8152020
- Aircraft time: 8,150 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCB4M
- System (JASC): 2810 · Fuel Storage
- Part: Controller
- Condition: Burst
- Location: Zone 600
- Part time: 1,789 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT ENG DURING TAKEOFF ROLL BEGAN TO SURGE.  PILOT ABORTED TAKEOFF & RETURNED TO RAMP.  REPLACED DENSITY CONTROLLER, RAN ACFT FOR OPERATIONS & LEAK CHECK.  RETURNED ACFT TO SERVICE.
